MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS

MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS
Catalog Number MDT2168202
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the end user has noticed fibers in their towels recently which were never there before.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the end user has noticed fibers in their towels recently which were never there before.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,2/PK,40PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25565806
Report Number1417592-2026-02846
Device Sequence Number10013061
Product Code FRL
UDI-Device Identifier20080196743480
UDI-Public20080196743480
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168202
Device Lot Number26026030026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown